# SDR SA07081

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interface Unit
- Part number: 664700500A4D
- Condition: Failed
- Location: Mlg
- Part time: 21,987 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX  FLT 0132  EN ROUTE LAS TO PHX.  ON TAKEOFF, WITH THE GEAR HANDLE SELECTED UP, A RED ECAM MESSAGE FOR GEAR UNSAFE, GEAR NOT DOWN WAS GENERATED.  THE GEAR WAS RECYCLED AND THE MESSAGE CLEARED.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LGCIU 1 AND 2.  OK FOR SERVICE.
